Campath 12mg - 2nd

A board to discuss the soon-to-be released drug Campath as a treatment for Multiple Sclerosis

Campath 12mg - 2nd

Postby luka78 » Fri Mar 26, 2010 1:54 pm

Hello everybody
I'm writing here in behalf of my friend from Poland. He's in his 20's, asked me for help to translate. He's looking for anybody who already took second dose (second part?) of 12mg Campath. He would like to know is there any side effects. Please share your opinions. It's really tough to get any info at Polish discussion forums, that's why he decided to ask for info here. Thank you for any help.
User avatar
luka78
Newbie
 
Posts: 2
Joined: Tue Feb 16, 2010 3:00 pm

Advertisement

1st round

Postby leetz » Mon Mar 29, 2010 4:56 pm

hello...um only got 1st round so far 8 months in...side effect was being soooooo tired..oh and i just got an MRI done and a lesion has actually shrunk...hope this helps..
GOD BLESS.... CCSVI treatment Dr. Siskin great doc....symptom's improved for about 3 week's (gait, balance, spasticity) now back to square 1...
User avatar
leetz
Family Elder
 
Posts: 301
Joined: Tue Oct 06, 2009 2:00 pm

Postby luka78 » Thu Apr 01, 2010 10:47 am

Leetz, thank you for this info.
User avatar
luka78
Newbie
 
Posts: 2
Joined: Tue Feb 16, 2010 3:00 pm

Postby k6ristin » Thu Apr 01, 2010 5:50 pm

you can search through the forums on campath by me, k6ristin, where i documented my experiences from first infusion, through 2nd infusion, and the year after. i'm due for a third and not sure if i'll take it. i had the higher dose. best of luck. if you are polish, are you interested in the CCSVI info your country is famous for?
User avatar
k6ristin
Family Member
 
Posts: 76
Joined: Mon Mar 17, 2008 3:00 pm
Location: Florida

Postby queenie » Thu Jun 17, 2010 3:23 pm

I finished my second set of infusions about 3 weeks ago.
Like the first time, I tolerated it well, without any symptoms to speak of. I didn't even get a rash this time, just a red face and chest that resolved fairly quickly. One strange thing is that the night I finished the 3rd infusion, I started having palpitations.
About a week or so later, I had a halter monitor, which I just found out showed multiple PVCs. These are usually harmless, but quite unpleasant. I am seeing the cardiologist tomorrow.
All of my blood work is fine, so I think it is coincidental, but I would be interested to know if anyone else has experienced this.
User avatar
queenie
Family Member
 
Posts: 55
Joined: Tue Jun 02, 2009 2:00 pm

queenie

Postby leetz » Thu Jun 17, 2010 7:18 pm

samething happened to me...i was told it was a side effect from the solumedrol(red face and chest as well as heart palpatations)...hope that help's...have u had any improvement better on round 2...
GOD BLESS.... CCSVI treatment Dr. Siskin great doc....symptom's improved for about 3 week's (gait, balance, spasticity) now back to square 1...
User avatar
leetz
Family Elder
 
Posts: 301
Joined: Tue Oct 06, 2009 2:00 pm

campath s/p round 2

Postby queenie » Sun Aug 01, 2010 10:06 pm

The palpatations are still with me almost 3 months post, however they are much resolved. My cardiac w/u was normal.
Subjectively, I feel like I am slipping. However, objectively, I am improving.
I guess the least I can say is that I am holding my own. Still working long hours full time, but doing less and less around the house.
DD #3 (the baby) goes off to college in a few weeks (how did that happen), so I guess I've completed the mommie game, which was all I was asking for at diagnosis. Life should get easier from here on in. Could that be possible?
User avatar
queenie
Family Member
 
Posts: 55
Joined: Tue Jun 02, 2009 2:00 pm


Return to Campath (Lemtrada, Alemtuzumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service